International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1994 / Article
!A Corrigendum for this article has been published. To view the article details, please click the ‘Corrigendum’ tab above.

Open Access

Volume 17 |Article ID 157839 | https://doi.org/10.1155/S0161171294000244

A. N. Abd-Alla, Lokenath Debnath, "Torsional vibrations of nonhomogeneous magnetostrictive elastic circular cylinder", International Journal of Mathematics and Mathematical Sciences, vol. 17, Article ID 157839, 5 pages, 1994. https://doi.org/10.1155/S0161171294000244

Torsional vibrations of nonhomogeneous magnetostrictive elastic circular cylinder

Received07 Jul 1992
Revised01 Sep 1993

Abstract

This paper is concerned with the torsional vibrations of a nonhomogeneous magnetostrictive elastic cylinder. The cylinder is subjected to the action of a circumferential magnetic field produced by an axial current of constant density and the deformation of a magnetostrictive cylinder is produced by a constant longitudinal magnetic field. The frequency equation is determined, and the displacement and stress components are numerically calculated with graphical presentations.

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views87
Downloads314
Citations